# SDR YV3R2019062600131

- Difficulty date: June 19, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RA-04
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11269
- Aircraft time: 897 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 5992
- Condition: Stuck
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER HAS STICKING NEEDLES.
